Improved upper bounds for approximation by zonotopes

Jiří Matoušek Department of Applied Mathematics, Charles University

TBD mathscidoc:1701.331826

Acta Mathematica, 177, (1), 55-73, 1996.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 247 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{jiří1996improved,
  title={Improved upper bounds for approximation by zonotopes},
  author={Jiří Matoušek},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327533642535},
  booktitle={Acta Mathematica},
  volume={177},
  number={1},
  pages={55-73},
  year={1996},
}
Jiří Matoušek. Improved upper bounds for approximation by zonotopes. 1996. Vol. 177. In Acta Mathematica. pp.55-73. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327533642535.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved